# SDR SWIA201126756

- Difficulty date: July 10, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 27,128 hours, 21,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EMERGENCY EXIT LIGHT IS OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
